# SDR DALA2024061005960

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 PREVIOSLY REPAIR (PROTUDING FASTNER) WAS FOUND ON BAD CONDITION BTW STG 2-3 LH AND STA 480-500 ON FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00206 PERMANENT REPAIR CATEGORY "B" BTW STA 480- 500 AND STG 2-3LH ON FUSELAGE SKIN WAS PERFORMED PER B757-200 SRM 53-00-01-2R, REPAIR 29, PAR.4. (0385307)
